# SDR DALA2019051603026

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD F/O SEAT TRACK. (CPIL). NRC 00423: CORROSION LEVEL 2, OUTBOARD F/O SEAT TRACK WAS REPLACED PER SRM 51-41-01-0G. (LP #1076941)
